# SDR A6WA2017101145349

- Difficulty date: September 25, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113386
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED AT BS 559+80 TO 559+114.   REPLACED THE FLOOR SUPPORTL IAW SRM 51-42-06, 51-21-06, 51-25-06, AND 51-25-16.
